MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,

Medline Industries, LP MEDLINE; DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,
Catalog Number DYNDTB5077
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood is suctioning back into the line and past the first port, it¿s leaking where she has marked the arrow on the photo attached.
 
Additional Manufacturer Narrative
The account reported finding leaking, and the customer also reported backflow with this product.A sample was received for investigation; the device was attached to the port of a primary set with a saline filled syringe, and it was also evaluated by connecting a catheter to the male luer and the saline syringe to the female luer.No leakage was observed at either end of the device, the complaint is not confirmed, and the reported issue could not be confirmed since no leakage was observed.(b)(6)does not have a check valve that would prevent the reported backflow issue; the complaint has been provided to the finished good manufacturing facility for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV EXT SET,6.5,1.1ML, M LUERLOCK,
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50884621
Report Number1417592-2026-50045
Device Sequence Number13218162
Product Code FPA
UDI-Device Identifier10197344098651
UDI-Public10197344098651
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB5077
Device Lot NumberBQ250456601
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown